# SDR USAA2013021100016

- Difficulty date: January 27, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725661800000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE IN LEFT WING FUEL DOOR 540KB BETWEEN WS 8268 TO WS 8744 & BETWEEN RIB 15 TO RIB 16.  REPLACED LEFT WING FUEL DOOR 540KB IAW A320 SRM 51-72-11 & AMM 57-27-11-400-002-A.
